# SDR 2003FA0001262

- Difficulty date: November 20, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N49349
- Make and model: Aviat A-1A
- Aircraft serial: 1149
- Engine: Lyc O360*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Condition: Obstructed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON RUNUP,  ENGINE WOULD QUIT.  ALLOWED TO SIT APPROX 3 MINUTES, IT WOULD START AND RUN, THEN QUIT.  WHEN FUEL CAP WAS REMOVED A WHOOSH OF INCOMING AIR WAS HEARD.  ENGINE RAN WITH THE CAP OFF.   SUSPECT ICE BLOCKING FUEL VENT LINES INSIDE WING.  AFTER OVERNIGHT IN HANGER, BOTH VENTS FREE.
